Number of points of discontinuity of concentration functions
Matematičeskie zametki, Tome 35 (1984) no. 1, pp. 133-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_1_a13,
author = {S. M. Anan'evskij},
title = {Number of points of discontinuity of concentration functions},
journal = {Matemati\v{c}eskie zametki},
pages = {133--136},
year = {1984},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_1_a13/}
}
S. M. Anan'evskij. Number of points of discontinuity of concentration functions. Matematičeskie zametki, Tome 35 (1984) no. 1, pp. 133-136. http://geodesic.mathdoc.fr/item/MZM_1984_35_1_a13/